# SDR HNAA2023021600048

- Difficulty date: February 8, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 41,171 hours, 37,652 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON APU START BURNING SMELL IN FLIGHT DECK AND CABIN.
